Browse Title Index


 
Issue Title
 
Vol 1, No 1 (2000) ON THE PHASE-VOLUME METHOD FOR NONLINEAR DIFFERENCE EQUATIONS} Abstract   Untitled   Untitled
Janos Karsai, John G. Graef, Michael Li
 
Vol 14, No 4 (2015) ON THE RESONANT OSCILLATION OF CERTAIN FOURTH ORDER NONLINEAR DIFFERENTIAL EQUATIONS WITH DELAY Abstract   PDF
S. A. Iyase
 
Vol 2, No 2 (2001) ON THE SMOOTHNESS OF PDF OF SOLUTIONS TO SDE OF JUMP TYPE Abstract   Postscript
Takashi Komatsu, Atsushi Takeuchi
 
Vol 13, No 4 (2014) ON THE TIME-DISCRETIZATION METHOD FOR THE UNSTEADY HEAT CONDUCTION EQUATION WITH UNIFORM HEAT FLUX BOUNDARY CONDITION Abstract   PDF
Marcelo D. Marucho, Antonio Campo
 
Vol 10, No 2 (2005) ON THE TOPOLOGICAL DUAL OF GENERALIZED LEBESGUE-BOCHNER SPACE $L^p(E,(X_\vartheta,\|.\|))$ Abstract   Postscript
S. Lahrech, A. Ouahab, A. Benbrik, A. Mbarki, I.E. Hadi
 
Vol 14, No 1 (2015) ON VOLTERRA TYPE INTEGRAL EQUATIONS IN HAUSDORFF SPACES Abstract   PDF
Atanaska Georgieva, Lozanka Trenkova, Slav Cholakov
 
Vol 2, No 2 (2001) ON WEIERSTRASS POINTS OF A CERTAIN FAMILY OF RIEMANN SURFACES Abstract   Postscript
Masumi Kawasaki, Shigeru Furuichi
 
Vol 1, No 1 (2000) OPTIMAL IMPULSE CONTROL FOR IMPULSIVE SYSTEMS IN BANACH SPACES Abstract   Postscript
N.U. Ahmed
 
Vol 13, No 3 (2014) ORBITAL HAUSDORFF DEPENDENCE ON IMPULSIVE DIFFERENTIAL EQUATIONS Abstract   PDF
K.G. Dishlieva, A.B. Dishliev, V.I. Radeva
 
Vol 4, No 1 (2002) OSCILLATION AND ASYMPTOTIC BEHAVIOR OF HIGHER ORDER NEUTRAL NONLINEAR DIFFERENTIAL EQUATIONS Abstract
Ming-Yue Zhang, Wan-Tong Li
 
Vol 10, No 2 (2005) OSCILLATION CRITERIA FOR FIRST ORDER LINEAR DIFFERENTIAL EQUATIONS WITH RETARDED ARGUMENTS DEPENDING ON THE UNKNOWN FUNCTION Abstract   Postscript
N.T. Markova, P.S. Simeonov
 
Vol 11, No 4 (2012) OSCILLATION RESULTS FOR NONLINEAR SECOND ORDER MATRIX DIFFERENTIAL SYSTEMS WITH DAMPING Abstract   PDF
Wenying Shi, Shaoqin Gao, Wensheng Zhao
 
Vol 12, No 1 (2013) OSCILLATION THEOREMS FOR SECOND ORDER NEUTRAL DELAY AND ADVANCED DIFFERENCE EQUATIONS Abstract   PDF
R. Arul, G. Ayyappan
 
Vol 9, No 2 (2004) OSCILLATORY BEHAVIOUR OF THE SOLUTIONS OF NONLINEAR SECOND ORDER DIFFERENTIAL EQUATIONS WITH RETARDED ARGUMENT DEPENDING ON THE UNKNOWN FUNCTION Abstract   PDF
N.T. Markova, P.S. Simeonov
 
Vol 1, No 1 (2000) PERIODIC SOLUTIONS OF A MIXED QUASILINEAR DIFFERENCE-DIFFERENTIAL EQUATION Abstract   Postscript
G.A. Kamenskii, T. Komakhidze
 
Vol 10, No 4 (2005) PERIODIC SOLUTIONS OF $n$-SPECIES DELAY LOTKA-VOLTERRA COMPETITION SYSTEMS WITH IMPULSIVE EFFECT Abstract   Postscript
Hong Zhang, Mingjian Yan, Lansun Chen
 
Vol 1, No 1 (2000) POINTWISE A PRIORI BOUNDS FOR A STRONGLY COUPLED SYSTEM OF REACTION-DIFFUSION EQUATIONS Abstract
J.I. Kanel, M. Kirane, N.-E. Tatar
 
Vol 10, No 4 (2005) POSITIVE SOLUTIONS FOR SINGULAR $M$-LAPLACIAN BOUNDARY VALUE PROBLEMS Abstract   Postscript
Fu- Hsiang Wong, Chien-Hsiung Lin, Chin-Chen Chou, Wei-Cheng Lian
 
Vol 17, No 1 (2018) PREY-PREDATOR TRIDIAGONAL LOTKA-VOLTERRA MODELS Abstract   PDF
Andrey Antonov, Svetoslav Nenov, Tzvetelin Tzvetkov
 
Vol 10, No 1 (2005) PROPERTIES AND OSCILLATION THEOREMS FOR SOLUTIONS OF NONLINEAR DYNAMIC EQUATIONS ON TIME SCALES Abstract
C.-Y. Huang, F.-C. Xi
 
Vol 11, No 2 (2012) PROPERTIES OF STABILITY AND HOPF BIFURCATION FOR AN HIV/AIDS EPIDEMIC MODEL WITH SCREENING AND TIME DELAY Abstract   PDF
Mona Alsolami, Sarah Al-Sheikh, Farida Mosally
 
Vol 11, No 2 (2012) QUALITATIVE PROPERTIES OF SOLUTIONS OF RICCATI'S α-DIFFERENCE EQUATIONS Abstract   PDF
M. Maria Susai Manuel, V. Chandrasekar, G. Britto Antony Xavier
 
Vol 10, No 4 (2005) RECESSIVE, DOMINANT AND SPIRAL BEHAVIOURS OF SOLUTIONS OF CERTAIN CLASS OF GENERALISED DIFFERENCE EQUATIONS Abstract   Postscript
M. Maria Susai Manuel, G. Britto Antony Xavier
 
Vol 4, No 1 (2002) REDUCTION OF DYNAMICAL SYSTEMS Abstract   Postscript
A. Sofo, A. Glasson
 
Vol 10, No 3 (2005) RELATION OF POSITIVE SOLUTIONS FOR SUPERLINEAR M-LAPLACIAN BVPS AND ITS APPLICATIONS Abstract   Postscript
Fu-Hsiang Wong, Chien-Hsiung Lin, Wei-Cheng Lian
 
126 - 150 of 192 Items << < 1 2 3 4 5 6 7 8 > >> 


IJDEA, Academic Publications, Ltd.